# SDR SIMA201103106

- Difficulty date: January 31, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 22,218 hours, 19,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131R
- Part serial: 68503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE CHECK FOUND THE LEFT WING (EXTERNAL) EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NUMBER 1 EMERGENCY SYSTEM POWER SUPPLY BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (REQUEST TO MAKE SEPARATE SDR’S)
